# SDR AALA2019061989021

- Difficulty date: May 31, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 55,259 hours, 22,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT WET AREA FLOOR BEAM AT BS 947 BETWEEN LBL 5 AND RBL 10. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R-6.
